# SDR AALA20091008TUL13

- Difficulty date: October 2, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 29,166 hours, 13,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT A RIVET AT CANT FRAME 1474 AND LONGERON 15 RIGHT.  INSTALLED EXTERNAL DOUBLER REPAIR UNDER SRM 53-01-00.
